I've had the implant since August of 2014 and up till Jan of 2016 I really didn't have any issues. My period stopped. Then last month I spotted for a few days an stopped the February 1 I got my period an it lasted 9 days which is unlike any period more nexplanon.. At first I thought my body was bleeding for time in a year so it was confused but after sex this morning I am bleeding again .. Never heavy thank the lord but I also have symptoms I don't particularly care for.. I bloat all the time.. Headaches like no tomorrow, itching sometimes by the implant.. Breaking out in different places an more on my face than ever before nothing seems to work. They just come back.. I just don't know what to do. I want to get it taken out but I'm on vacation but I'm glad about no babies .. These side effects are now enough..
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2013 • 21 answers
Posted 6 Feb 2015 • 1 answer
Posted 26 Jul 2016 • 0 answers
I had Nexplanon removed and it's been about two months and I haven't gotten my period. What's wrong?
Posted 15 Nov 2016 • 0 answers
Posted 26 Jan 2017 • 0 answers